# SDR CA060711005

- Difficulty date: July 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 5,627 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SLC36005F
- Condition: Cracked
- Location: Engine
- Part time: 1,850 hours
- Component: Engine, Lyc
- Component part number: IO320D2J
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS THE 3RD CYLINDER IN 100 HOURS IS CRACKED THE SAME AS THE PREVIOUS 2. CRACKED APPROXIMATLY 30 PERCENT AROUND THE CYLINDER HEAD. CRACKED FROM THE OUTER MOST EXHAUST FLANGE STUD ROUGHLY 2 OR 3 INCHES TO THE EXHAUST VALVE SEAT. THEN CRACK CONTINUING FROM 180 DEGREE ACROSS THE EXHAUST VALVE SEAT TO THE SPARK PLUG HOLE (TC NR 20060711005).
